# SDR SIMA20180623002

- Difficulty date: June 23, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 5,138 hours, 3,474 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5G01
- Part serial: 902462
- Condition: Failed
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E1 FAIL AT 8700 FEET IN CLB - 1 POWER. REMOVED AND REPLACED LT ENG IAW W/C 71-00-01-400-801. ENG OPERATES CORRECTLY AFTER PERFORMANCE RUNS. REF AMM TASK 71-00-01-710-801-A/500.
